Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Energy decay rates for solutions of Maxwell's system with a memory boundary condition

Título inglés Energy decay rates for solutions of Maxwell's system with a memory boundary condition
Autor/es Nicaise, Serge ; Pignotti, Cristina
Revista 0010-0757
Publicación 2007, 58 (3), 327-342,
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the stabilization of Maxwell's equations with space variable coefficients in a bounded region with a smooth boundary, subject to dissipative boundary conditions of memory type on the boundary. Under suitable conditions on the domain and on the permeability and permittivity coefficients, we prove the exponential/polynomial decay of the energy. Our result is mainly based on the use of the multipliers method and the introduction of a suitable Lyapounov functional.
Código Z-Math Zbl 1135.14021
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es